# SDR RAIA201512060001

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 35,578 hours, 20,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT IN COCKPIT, LIGHT NR 7 IS INOPERATIVE. R & R CEILING EMERGENCY EXIT LIGHT BULB IN COCKPIT, LIGHT NR 7. OPS CHECK GOOD.
